# SDR AALA200904100002

- Difficulty date: April 10, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 71,053 hours, 31,502 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP    INFLIGHT ORD-SEA. LEFT ENGINE GENERATOR OFF LIGHT ILLUMINATED DURING CRUISE. LANDED MSP WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED LEFT HAND ENGINE CONSTANT SPEED DRIVE.    SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
